# SDR AALA202312193728

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 69,222 hours, 32,362 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP 1 LOW PRESSURE ECAM AFTER TAKEOFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
